MathSciNet Relay Station
MathSciNet bibliographic data
MR1029692 17B35
Soergel, Wolfgang Kategorie $\scr O$, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe. (German) [Category $\scr O$, perverse sheaves and modules over the coinvariants for the Weyl group] J. Amer. Math. Soc. 3 (1990), no. 2, 421–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement